COVID-19 Update - This is to inform you that the Government of India has announced a complete lockdown in India 22nd March 2020 to 3rd May 2020. As a result, our offices will now be closed till 3rd May 2020 and all our employees will be working from home. Office telephones will not be answered, and therefore you are requested to direct all your queries related to manuscript submission, review process, publication etc. at below mentioned details. editor@innovativepublication.com, rakesh.its@gmail.com, Mob. 8826373757, 8826859373, 9910947804

Article Access statistics

Viewed: 412

Emailed: 0

PDF Downloaded: 160

Journal of Oral Medicine, Oral Surgery, Oral Pathology and Oral Radiology


Drug-induced toxic epidermal necrolysis: A rare case report


Full Text PDF Share on Facebook Share on Twitter


Case Report

Author Details : Rajesh B Dhirawani, Sumit Asrani, Jay Taank*, Sauvik Singha

Volume : 5, Issue : 1, Year : 2019

Article Page : 26-29


Suggest article by email

Abstract

Stevens-Johnson syndrome may be a rare, severe disease of the mucous membranes or skin and toxic epidermal necrolysis may be a serious type of some life-threatening condition. Toxic epidermal necrolysis (TEN) and Stevens - Johnson syndrome (SJS) area severe adverse connective tissue drug reactions. Both of them are rare with TEN and SJS affecting about 1 or 2/1,000,000 people annually. Toxic epidermal necrolysis (TEN) conjointly referred to as Lyell’s syndrome may be a widespread deadly severe connective tissue disease that causes extensive detachment of the mucous membrane and skin. Several etiological factors are notable for TEN, the foremost common being the adverse drug reactions. They are characterized by erythema, epidermal detachment presenting as blisters, and areas of denuded skin. Medication is assumed or known as the main reason for SJS/TEN in most cases.

Keywords: Toxic epidermal necrolysis, Carbamazepine, Steven Johnson syndrome.

Doi : 10.18231/j.jooo.2019.008

How to cite : Dhirawani R B, Asrani S, Taank J , Singha S, Drug-induced toxic epidermal necrolysis: A rare case report. J Oral Med Oral Surg Oral Pathol Oral Radiol 2019;5(1):26-29

Copyright © 2019 by author(s) and J Oral Med Oral Surg Oral Pathol Oral Radiol. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (CC-BY-NC 4.0) (creativecommons.org)